Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 166, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 2, 2024, 11:13 PM CDT for 5 counties in Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2024, 11:13 PM CDT (04:13 UTC)
- Expired
- May 3, 2024, 12:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Adair County, OK, Cherokee County, OK, Muskogee County, OK, Sequoyah County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 57 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 11:20 PM CDT | TSTM WND DMG | 7 W Hulbert, OK | Tree down in Sequoyah State Park. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
251
WUUS54 KTSA 030413
SVRTSA
OKC001-021-101-135-145-030500-
/O.NEW.KTSA.SV.W.0166.240503T0413Z-240503T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1113 PM CDT Thu May 2 2024
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northwestern Sequoyah County in east central Oklahoma...
West central Adair County in northeastern Oklahoma...
Southeastern Wagoner County in northeastern Oklahoma...
Cherokee County in east central Oklahoma...
Northeastern Muskogee County in east central Oklahoma...
* Until midnight CDT.
* At 1112 PM CDT, severe thunderstorms were located along a line
extending from 2 miles west of Fort Gibson to 3 miles south of
Peggs, moving southeast at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations in or near the path include...
Muskogee... Tahlequah...
Fort Gibson... Okay...
Hulbert... Braggs...
Eldon... Proctor...
Peggs... Greenleaf State Park...
Pumpkin Center... Cookson...
Cherokee Landing State Park... Sequoyah State Park...
Lake Tenkiller State Park... Lost City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3591 9463 3553 9506 3578 9541 3608 9515
3608 9512 3610 9512
TIME...MOT...LOC 0412Z 313DEG 35KT 3580 9530 3604 9508
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
386
WWUS54 KTSA 030430
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1130 PM CDT Thu May 2 2024
OKC001-021-101-135-145-030500-
/O.CON.KTSA.SV.W.0166.000000T0000Z-240503T0500Z/
Sequoyah OK-Adair OK-Wagoner OK-Cherokee OK-Muskogee OK-
1130 PM CDT Thu May 2 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN SEQUOYAH...WEST CENTRAL ADAIR...SOUTHEASTERN
WAGONER...CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES...
At 1130 PM CDT, severe thunderstorms were located along a line
extending from 3 miles south of Fort Gibson to 3 miles northwest of
Tahlequah, moving southeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Muskogee... Tahlequah...
Fort Gibson... Okay...
Hulbert... Braggs...
Eldon... Greenleaf State Park...
Pumpkin Center... Cookson...
Cherokee Landing State Park... Sequoyah State Park...
Lake Tenkiller State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3591 9463 3553 9506 3578 9541 3595 9519
3602 9495
TIME...MOT...LOC 0430Z 317DEG 25KT 3575 9523 3595 9500
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$847
WWUS54 KTSA 030449
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1149 PM CDT Thu May 2 2024
OKC145-030459-
/O.CAN.KTSA.SV.W.0166.000000T0000Z-240503T0500Z/
Wagoner OK-
1149 PM CDT Thu May 2 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAGONER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
&&
LAT...LON 3591 9463 3553 9506 3572 9531 3587 9514
3597 9493
TIME...MOT...LOC 0449Z 312DEG 30KT 3568 9513 3588 9490
$$
OKC001-021-101-135-030500-
/O.CON.KTSA.SV.W.0166.000000T0000Z-240503T0500Z/
Sequoyah OK-Adair OK-Cherokee OK-Muskogee OK-
1149 PM CDT Thu May 2 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN SEQUOYAH...WEST CENTRAL ADAIR...SOUTHERN CHEROKEE
AND NORTHEASTERN MUSKOGEE COUNTIES...
At 1149 PM CDT, severe thunderstorms were located along a line
extending from 2 miles south of Pumpkin Center to 4 miles southeast
of Tahlequah, moving southeast at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Muskogee... Tahlequah...
Braggs... Cookson...
Eldon... Cherokee Landing State Park...
Greenleaf State Park... Pumpkin Center...
Lake Tenkiller State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3591 9463 3553 9506 3572 9531 3587 9514
3597 9493
TIME...MOT...LOC 0449Z 312DEG 30KT 3568 9513 3588 9490
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$940
WWUS54 KTSA 030501
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1201 AM CDT Fri May 3 2024
OKC001-021-101-135-030511-
/O.EXP.KTSA.SV.W.0166.000000T0000Z-240503T0500Z/
Sequoyah OK-Adair OK-Cherokee OK-Muskogee OK-
1201 AM CDT Fri May 3 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SEQUOYAH...WEST
CENTRAL ADAIR...SOUTHERN CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES
HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However, small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.
&&
LAT...LON 3591 9463 3553 9506 3572 9531 3587 9514
3597 9493
TIME...MOT...LOC 0501Z 313DEG 35KT 3561 9504 3581 9481
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 8:48 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, May 2, 8:48 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 848 PM CDT Thu May 2 2024 ...New SHORT TERM... .SHORT TERM... (The rest of tonight) Issued at 843 PM CDT Thu May 2 2024 Scattered showers and storms have developed this evening across northeast Oklahoma in the vicinity of a cold front that currently stretches from near Miami to near Oilton. Scattered showers and storms are expected to persist through much of the night as the front pushes to the south and a mid-level shortwave moves across southeast Oklahoma. A few storms could become strong to marginally severe with large hail the main concern. Have updated pops slightly for the remainder of tonight. Otherwise, current forecast for tonight is on track. && .LONG TERM... (Friday through Thursday) Issued at 111 PM CDT Thu May 2 2024 The unsettled pattern will remain through the rest of the period, with near daily shower and storm chances into the next week. some severe potential will exists across the region, but particulars will depend on the evolution of previous day's convection so the details will be ironed out with future forecasts. Friday looks to be the most tame day of the forecast period, with most locations staying dry as a dryer airmass filters in behind the cold front this evening. Lingering showers and storms will remain possible across southeast Oklahoma and into the terrain of western Arkansas where the front will stall through the day Friday. Moisture will begin to return Friday evening as the weak boundary moves back northward. Another complex of showers and storms forming across western Kansas Friday evening could make its way into northeast Oklahoma Saturday morning in a decaying state, but periods of locally heavy rainfall will be possible, especially across northeast Oklahoma Saturday morning. Another disturbance is progged to advance northeastward across the Southern Plains Saturday night into Sunday, bringing widespread rain chances to the area through much of the day Sunday. Showers and storms should increase Sunday morning across eastern Oklahoma and move eastward into western Arkansas Sunday afternoon. Again, severe potential will be low given the background environment but anytime there are storms in May there is potential for some embedded strong to severe storms. As we head into next week, strong zonal flow aloft develops as a lead shortwave trough ejects out of the Rockies and into the Central and Northern Plains. At the surface, a frontal boundary will then drop southeastward and likely set up camp somewhere across the Southern or Central Plains while a dryline extends southward across western to central Oklahoma and into Texas. Periodic ripples in the flow aloft are forecast to advance across the Plains states throughout the rest of the week. This, combined with the strong flow aloft and continued low level moisture advection into the region will create a scenario with at least daily isolated to scattered storm development within the warm sector. The large instability and persistent strong deep layer shear would support severe weather with any storms that develop. Mid level capping will limit the coverage of storms through the first part of the week, likely confined to areas of increased synoptic forcing where any speed max can increase convergence along the dryline. More widespread, organized severe potential will be probable during this time, but those details will come in the coming days with better agreement on timing and location of the various vort maxes that track through the region. Nevertheless, be prepared for another round of springtime storms across the Plains next week. Bowlan && .AVIATION... (00Z TAFS) Issued at 627 PM CDT Thu May 2 2024 Cold front moving into northeast Oklahoma early this evening, currently located near a Pawnee/Welch line. Scattered thunderstorms will continue this evening ahead of boundary with a modestly unstable air-mass in place. PWATs around 1.4 inches will produce brief heavy rain, likely reducing visibilities below 1 mile in the stronger storms. Front stalls late tonight into Friday morning with lower IFR ceilings developing at most locations, including the potential for patchy dense fog in NW AR. Ceiling heights will slowly rise through day Friday with VFR conditions forecast by mid afternoon. && .PRELIMINARY POINT TEMPS/POPS... TUL 61 80 62 78 / 60 10 30 70 FSM 64 82 64 81 / 50 30 20 70 MLC 62 82 65 80 / 60 20 20 70 BVO 56 79 59 76 / 30 0 30 70 FYV 60 80 61 80 / 50 30 20 70 BYV 60 78 60 79 / 50 20 20 70 MKO 62 80 62 77 / 60 10 20 70 MIO 60 79 61 76 / 60 10 20 70 F10 61 79 63 78 / 50 10 20 70 HHW 63 81 64 79 / 40 30 20 60 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...04 LONG TERM....04 AVIATION...12
Hazardous weather outlook, May 2, 4:51 PM CDT, 6 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 451 PM CDT Thu May 2 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 451 PM CDT Thu May 2 2024 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Eastern Oklahoma. ONSET...This evening. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma. ONSET...This evening. DISCUSSION... Scattered thunderstorms are expected across northeast Oklahoma and northwest Arkansas ahead of an upper low and weak cold front. Organized severe weather is not expected, but a few of these storms could become severe briefly with hail and wind the main threats. Locally heavy rainfall from these storms could lead to flash flooding. A complex of storms could organize tonight and move east across southern Oklahoma. There is a limited risk of severe wind from these storms if they were to move into southeast Oklahoma before weakening. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY...Thunderstorm Potential. SATURDAY THROUGH WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential. EXTENDED DISCUSSION... The unsettled weather pattern continues through the middle of next week, with daily thunderstorm chances. The greatest potential for significant severe weather will be from Monday onward as the flow aloft strengthens. The potential for flash flooding will exist with any pockets of locally heavy rainfall that occurs, especially this weekend. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, May 2, 8:16 PM CDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
816 PM CDT Thu May 2 2024
OKZ054-030145-
Osage OK-
816 PM CDT Thu May 2 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSAGE COUNTY
THROUGH 845 PM CDT...
At 816 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
east of Walnut Creek State Park, moving east at 20 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations in or near the path include...
Tulsa... Sand Springs...
Skiatook... Sperry...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3637 9600 3616 9600 3616 9601 3617 9627
3618 9627 3620 9624 3621 9624 3623 9626
3623 9627 3633 9628
TIME...MOT...LOC 0116Z 265DEG 19KT 3625 9619
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPHSpecial weather statement, May 2, 8:58 PM CDT, 2 hours 15 minutes before
Special Weather Statement National Weather Service Tulsa OK 858 PM CDT Thu May 2 2024 OKZ060-030230- Tulsa OK- 858 PM CDT Thu May 2 2024 ...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL TULSA COUNTY THROUGH 930 PM CDT... At 858 PM CDT, Doppler radar indicated a strong thunderstorm near Tulsa International Airport, moving east at 30 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations in or near the path include... Tulsa... Owasso... Turley... Tulsa International Airport... PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3617 9582 3617 9600 3625 9600 3629 9581 TIME...MOT...LOC 0158Z 264DEG 25KT 3621 9594 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH
Special weather statement, May 2, 10:05 PM CDT, 1 hour 8 minutes before
Special Weather Statement National Weather Service Tulsa OK 1005 PM CDT Thu May 2 2024 OKZ061-062-067-030330- Rogers OK-Mayes OK-Wagoner OK- 1005 PM CDT Thu May 2 2024 ...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL ROGERS... SOUTHWESTERN MAYES AND NORTHERN WAGONER COUNTIES THROUGH 1030 PM CDT... At 1005 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles southwest of Inola, moving east at 20 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations in or near the path include... Wagoner... Coweta... Chouteau... Inola... Mazie... PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3600 9570 3619 9569 3622 9534 3597 9532 TIME...MOT...LOC 0305Z 270DEG 18KT 3609 9557 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH
Local storm report, May 2, 10:51 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1051 PM CDT Thu May 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM Tstm Wnd Gst 1 W Wagoner 35.96N 95.39W
05/02/2024 M80 MPH Wagoner OK Trained Spotter
&&Local storm report, May 2, 11:05 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1105 PM CDT Thu May 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM Tstm Wnd Dmg 1 NW Wagoner 35.97N 95.39W
05/02/2024 Wagoner OK Public
4 inch red maple tree snapped off near the
ground.
&&
RJSLocal storm report, May 2, 11:06 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1106 PM CDT Thu May 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM Hail 3 NW Broken Arrow 36.09N 95.81W
05/02/2024 E0.75 Inch Tulsa OK Public
Report from mPING: Dime (0.75 in.).
1011 PM Hail 2 N Broken Arrow 36.09N 95.79W
05/02/2024 E0.75 Inch Tulsa OK Public
Report from mPING: Dime (0.75 in.).
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 8:16 PM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| May 2, 8:58 PM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 2, 9:08 PM CDT | Areal Flood Advisory | TSA | Osage, Tulsa | 3 hr |
| May 2, 10:05 PM CDT | Special Weather Statement | TSA | Wagoner | 25 min |
| May 2, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 53 min |
| May 2, 10:46 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 44 min |
| May 2, 11:15 PM CDT | Special Weather Statement | TSA | McIntosh | 45 min |
| May 2, 11:56 PM CDT | Special Weather Statement | TSA | McIntosh | 49 min |
| May 2, 11:57 PM CDT | Special Weather Statement | TSA | Wagoner | 33 min |
| May 3, 12:00 AM CDT | Special Weather Statement | TSA | Cherokee | 30 min |
| May 3, 12:09 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Sequoyah | 26 min |
| May 3, 12:14 AM CDT | Flash Flood Warning | TSA | McIntosh, Pittsburg | 4 hr |
| May 3, 12:27 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 48 min |
| May 3, 12:36 AM CDT | Special Weather Statement | TSA | Sequoyah | 24 min |
| May 3, 12:59 AM CDT | Areal Flood Advisory | TSA | McIntosh, Pittsburg | 3 hr |
| May 3, 1:01 AM CDT | Areal Flood Advisory | TSA | Cherokee, Haskell, McIntosh, Muskogee, Okmulgee, Sequoyah and 1 more | 3 hr |
| May 3, 1:06 AM CDT | Special Weather Statement | TSA | Pittsburg | 39 min |
| May 3, 1:09 AM CDT | Special Weather Statement | TSA | Sequoyah | 36 min |
| May 3, 1:20 AM CDT | Special Weather Statement | TSA | Pittsburg | 25 min |
| May 3, 1:27 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 48 min |
| May 3, 1:36 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 39 min |
| May 3, 1:42 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| May 3, 1:48 AM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 3 hr |
| May 3, 2:01 AM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Wagoner | 3 hr |
| May 3, 2:15 AM CDT | Special Weather Statement | TSA | Haskell | 30 min |
| May 3, 2:19 AM CDT | Special Weather Statement | TSA | Rogers | 26 min |
| May 3, 2:31 AM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| May 3, 2:46 AM CDT | Special Weather Statement | TSA | Sequoyah | 44 min |
| May 3, 3:10 AM CDT | Special Weather Statement | TSA | LeFlore, Pushmataha | 50 min |
| May 3, 3:42 AM CDT | Special Weather Statement | TSA | Pushmataha | 48 min |
| May 3, 4:29 AM CDT | Areal Flood Advisory | TSA | LeFlore, Pittsburg, Pushmataha | 3 hr |
| May 3, 1:50 PM CDT | Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 53 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.